# SDR DXTA2009042003605

- Difficulty date: April 20, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 8,288 hours, 5,038 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 21BC115
- Condition: Dirty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR COMING FROM COCKPIT AND CABIN PACS.  REPLACED RT COALESCER SOCK. LEAK & OPS CHECK GOOD. DONE IAW MM 12-10-01-160.
